# SDR 06FDEA04038

- Difficulty date: November 19, 2006
- Submitted: November 20, 2006
- Operation: Air carrier
- Aircraft: N449FE
- Make and model: Airbus A310-222
- Aircraft serial: 217
- Aircraft time: 38,388 hours, 27,603 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEVEN AREAS OF CORROSION AROUND FASTENERS ON HORIZONTIAL LOWER SUFACE OF STRINGER SUPPORT AT FS 40 STRINGER 2L.  REPAIRED IAW FEDEX EA6-5730-105024.
